Title

Analysis Of Buffer Behavior With Asynchronous Arrival And Output Processes

Authors

Authors

M. A. Bassiouni

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Int. J. Comput. Math.

Keywords

Mathematics, Applied

Journal Title

International Journal of Computer Mathematics

Volume

28

Issue/Number

1-4

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

1

Last Page

12

WOS Identifier

WOS:A1989U741200001

ISSN

0020-7160

Share

COinS